Corrections to "On the computation of the Nielsen numbers and the converse of the Lefschetz coincidence theorem" (Fund. Math. 140 (1992), 191–196)
Fundamenta Mathematicae (1992)
- Volume: 141, Issue: 1, page 97-99
- ISSN: 0016-2736
Access Full Article
topHow to cite
topReferences
top- [1] P. Wong, On the computation of the Nielsen numbers and the converse of the Lefschetz coincidence theorem, Fund. Math. 140 (1992), 191-196. Zbl0809.55001
- [2] R. Brooks, Certain subgroups of the fundamental group and the number of roots of f(x) = a, Amer. J. Math. 95 (1973), 720-728. Zbl0319.55015
- [3] R. Brooks and P. Wong, On changing fixed points and coincidences to roots, Proc. Amer. Math. Soc. 115 (1992), 527-533. Zbl0764.55002